Forum

Pregabalin...and WIND!

AWFUL subject… but I’ve been on Pregabalin for just over a week… up to only 75 mg a day… and suffering the most terrible wind!!!

Not only is it a situation of thanking God that I live alone (!) but this morning actually very painful tummy ache.

Will it get any better??? Anyone else get this with Pregabalin?

I’m also eating quite a bit of fruit as I’m hungry ALL OF THE TIME since I started the drug and am trying not become the fattest woman in UK. Maybe it’s the fruit? Or combo of fruit and drug?

Does the huge appitite improve???

Thanks for any advice,

Pat xx

Hi Pat - well what can I say?! I have found that Pregabalin has been the most helpful of drugs I’ve taken (14 months) as it has stopped the neuropathic pain by making all places thad did hurt numb BUT it does have its side effects . The windy pops I can sort of cope with but the weight gain has really got out of hand. I don’t eat rubbish, in fact I have a pretty healthy diet but gaining 2 stone in a year and have acquired a pot belly that Big Daddy would have been proud of. Its proven expensive too, having to replace my lovely wardrobe with tent-style dresses to disguise the bump. Am seeing my neuro at the end of this month so will be seeing if there is an alternative as I am worried this weight gain is not healthy or good for the heart.

Everyone is different though and I hope its helping your symptoms.

Aly